MathSciNet Relay Station
MathSciNet bibliographic data
MR174619 (30 #4819) 20.10
Grindlinger, Martin Solution by means of Dehn's generalized algorithm of the conjugacy problem for a class of groups which coincide with their anti-centers. (Russian) Dokl. Akad. Nauk SSSR 158 1964 1254–1256.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement